Alert archive / Wyoming / Winter Storm Warnings in 2014
Winter Storm Warning 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter storm warning at Jan 11, 2014, 4:22 AM MST for Uinta County, Wyoming. It took effect at Jan 11, 2014, 11:00 AM MST. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2014, 4:22 AM MST (11:22 UTC)
- In effect from
- Jan 11, 2014, 11:00 AM MST
- Expired
- Jan 13, 2014, 3:42 AM MST
- In force
- 41 hr
- Issued by
- NWS Salt Lake City, UT
County Uinta County, WY
The radar
The Salt Lake City radar (KMTX), 159 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 11.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
242 WWUS45 KSLC 111122 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 422 AM MST SAT JAN 11 2014 ...ANOTHER SYSTEM WILL BRING STRONG WINDS AND SNOW TO THE NORTHERN UTAH MOUNTAINS AND PORTIONS OF SOUTHWEST WYOMING THIS WEEKEND... .WINDS WILL BEGIN TO INCREASE THIS MORNING BEHIND A WARM FRONT CROSSING NORTHERN UTAH AND BECOME STRONG ESPECIALLY IN EXPOSED AREAS THIS AFTERNOON. A COLD FRONT WILL SWEEP SOUTH TONIGHT...BRINGING SNOW TO NORTHERN UTAH AND SOUTHWEST WYOMING. THE SNOW AND STRONG WINDS WILL CONTINUE THROUGH SUNDAY BEFORE DECREASING. UTZ007>009-111930- /O.UPG.KSLC.WS.A.0001.140111T1800Z-140113T0600Z/ /O.NEW.KSLC.WS.W.0003.140111T1800Z-140113T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY 422 AM MST SAT JAN 11 2014 ...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE WASATCH AND UINTA MOUNTAINS OF UTAH. * SNOW ACCUMULATIONS...STORM TOTALS OF 14 TO 22 INCHES. * TIMING...SOUTHWESTERLY WINDS WILL INCREASE THIS MORNING AND BECOME STRONG THIS AFTERNOON AHEAD OF THE APPROACHING COLD FRONT. WINDS WILL SHIFT TO THE NORTHWEST AND SNOW WILL BEGIN THIS EVENING AS THE COLD FRONT MOVES THROUGH THE NORTHERN UTAH MOUNTAINS. SNOW...HEAVY AT TIMES...WILL CONTINUE ALONG WITH LOCALLY STRONG WINDS THROUGH SUNDAY BEFORE DECREASING SUNDAY NIGHT INTO MONDAY MORNING. * SNOW LEVELS...WILL BEGIN AROUND 7500 TO 8000 FEET AND FALL RAPIDLY AS THE COLD FRONT MOVES THROUGH THE AREA. * WINDS...25 TO 35 MPH WITH GUSTS UP TO 65 MPH ALONG THE RIDGES. A FEW EXPOSED HIGHER PEAKS MAY SEE GUSTS 75 TO 85 MPH. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITIES AND ACCUMULATING SNOW. AVALANCHE DANGER WILL BE ON THE RISE WITH THE NEW SNOW AND STRONG WINDS. SEE THE UTAH AVALANCHE CENTER FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ WYZ021-111930- /O.UPG.KSLC.WS.A.0001.140112T0000Z-140113T0100Z/ /O.NEW.KSLC.WS.W.0003.140112T0200Z-140113T0200Z/ SOUTHWEST WYOMING- INCLUDING THE CITY OF...EVANSTON 422 AM MST SAT JAN 11 2014 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM MST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...UINTA COUNTY IN EXTREME SOUTHWEST WYOMING. * SNOW ACCUMULATIONS...2 TO 5 INCHES. * TIMING...STRONG SOUTHWEST WINDS TODAY WILL TURN MORE WESTERLY THIS EVENING AS A COLD FRONT MOVES THROUGH THE AREA. SNOW WILL BEGIN BEHIND THE FRONT AND INTENSIFY OVERNIGHT. SNOW WILL GRADUALLY DECREASE DURING THE DAY SUNDAY BUT STRONG WINDS WILL CONTINUE THROUGH EARLY SUNDAY EVENING. * SNOW LEVELS...WILL BEGIN AROUND 7500 FEET AND FALL RAPIDLY AS THE COLD FRONT MOVES THROUGH THE AREA. * WINDS...WEST 30 TO 40 MPH WITH GUSTS 50 TO 60 MPH. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS DUE TO ACCUMULATING SNOW AND REDUCED VISIBILITIES IN BLOWING SNOW ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
7 follow-up statements
268 WWUS45 KSLC 111819 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1119 AM MST SAT JAN 11 2014 ...ANOTHER SYSTEM WILL BRING STRONG WINDS AND SNOW TO THE NORTHERN UTAH MOUNTAINS AND PORTIONS OF SOUTHWEST WYOMING THIS WEEKEND... .WINDS WILL STRENGTHEN THIS AFTERNOON BEHIND A WARM FRONT...AND BECOME STRONG ESPECIALLY IN EXPOSED AREAS THIS AFTERNOON. A COLD FRONT WILL SWEEP SOUTH TONIGHT...BRINGING SNOW TO NORTHERN UTAH AND SOUTHWEST WYOMING. THE SNOW AND STRONG WINDS WILL CONTINUE THROUGH SUNDAY BEFORE DECREASING. UTZ007>009-120230- /O.CON.KSLC.WS.W.0003.000000T0000Z-140113T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY 1119 AM MST SAT JAN 11 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... * AFFECTED AREA...THE WASATCH AND UINTA MOUNTAINS OF UTAH. * SNOW ACCUMULATIONS...STORM TOTALS OF 14 TO 22 INCHES. * TIMING...SOUTHWESTERLY WINDS WILL BECOME STRONG THIS AFTERNOON AHEAD OF THE APPROACHING COLD FRONT. WINDS WILL SHIFT TO THE NORTHWEST AND SNOW WILL BEGIN THIS EVENING AS THE COLD FRONT MOVES THROUGH THE NORTHERN UTAH MOUNTAINS. SNOW...HEAVY AT TIMES...WILL CONTINUE ALONG WITH LOCALLY STRONG WINDS THROUGH SUNDAY BEFORE DECREASING SUNDAY NIGHT INTO MONDAY MORNING. * SNOW LEVELS...WILL BEGIN AROUND 7500 TO 8000 FEET AND FALL RAPIDLY AS THE COLD FRONT MOVES THROUGH THE AREA. * WINDS...25 TO 35 MPH WITH GUSTS UP TO 65 MPH ALONG THE RIDGES. A FEW EXPOSED HIGHER PEAKS MAY SEE GUSTS 75 TO 85 MPH. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITIES AND ACCUMULATING SNOW. AVALANCHE DANGER WILL BE ON THE RISE WITH THE NEW SNOW AND STRONG WINDS. SEE THE UTAH AVALANCHE CENTER FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ WYZ021-120230- /O.CON.KSLC.WS.W.0003.140112T0200Z-140113T0200Z/ SOUTHWEST WYOMING- INCLUDING THE CITY OF...EVANSTON 1119 AM MST SAT JAN 11 2014 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM MST SUNDAY... * AFFECTED AREA...UINTA COUNTY IN EXTREME SOUTHWEST WYOMING. * SNOW ACCUMULATIONS...2 TO 5 INCHES. * TIMING...STRONG SOUTHWEST WINDS TODAY WILL TURN MORE WESTERLY THIS EVENING AS A COLD FRONT MOVES THROUGH THE AREA. SNOW WILL BEGIN BEHIND THE FRONT AND INTENSIFY OVERNIGHT. SNOW WILL GRADUALLY DECREASE DURING THE DAY SUNDAY BUT STRONG WINDS WILL CONTINUE THROUGH EARLY SUNDAY EVENING. * SNOW LEVELS...WILL BEGIN AROUND 7500 FEET AND FALL RAPIDLY AS THE COLD FRONT MOVES THROUGH THE AREA. * WINDS...WEST 30 TO 40 MPH WITH GUSTS 50 TO 60 MPH. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS DUE TO ACCUMULATING SNOW AND REDUCED VISIBILITIES IN BLOWING SNOW ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
765 WWUS45 KSLC 112244 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 344 PM MST SAT JAN 11 2014 UTZ007>009-120645- /O.CON.KSLC.WS.W.0003.000000T0000Z-140113T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY 344 PM MST SAT JAN 11 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... * AFFECTED AREA...THE WASATCH AND UINTA MOUNTAINS OF UTAH. * SNOW ACCUMULATIONS...STORM TOTALS OF 14 TO 22 INCHES. * TIMING...SNOW...HEAVY AT TIMES...WILL DEVELOP THIS EVENING ACROSS THE HIGHER TERRAIN...AND CONTINUE OVERNIGHT THROUGH THE DAY SUNDAY...BEFORE GRADUALLY TAPERING OFF SUNDAY NIGHT INTO MONDAY MORNING. * SNOW LEVELS...WILL BEGIN AROUND 7500 TO 8000 FEET AND FALL RAPIDLY THIS EVENING AS THE COLD FRONT MOVES THROUGH THE AREA. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 65 MPH ALONG THE RIDGES WILL SWITCH TO THE NORTHWEST LATE THIS EVENING...AND REMAIN STRONG OVERNIGHT THROUGH SUNDAY. A FEW EXPOSED HIGHER PEAKS MAY SEE GUSTS IN THE 75 TO 85 MPH RANGE. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITIES AND ACCUMULATING SNOW. AVALANCHE DANGER WILL BE ON THE RISE WITH THE NEW SNOW AND STRONG WINDS. SEE THE UTAH AVALANCHE CENTER FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ WYZ021-120645- /O.CON.KSLC.WS.W.0003.140112T0200Z-140113T0200Z/ SOUTHWEST WYOMING- INCLUDING THE CITY OF...EVANSTON 344 PM MST SAT JAN 11 2014 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM MST SUNDAY... * AFFECTED AREA...UINTA COUNTY IN EXTREME SOUTHWEST WYOMING. * SNOW ACCUMULATIONS...2 TO 5 INCHES. * TIMING...SNOW WILL DEVELOP THIS EVENING AND INTENSIFY OVERNIGHT. SNOW WILL GRADUALLY DECREASE DURING THE DAY SUNDAY BUT STRONG WINDS WILL CONTINUE THROUGH EARLY SUNDAY EVENING. * SNOW LEVELS...WILL BEGIN AROUND 7500 FEET AND FALL RAPIDLY AS THE COLD FRONT MOVES THROUGH THE AREA. * WINDS...WEST 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS DUE TO ACCUMULATING SNOW AND REDUCED VISIBILITIES IN BLOWING SNOW ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
324 WWUS45 KSLC 120550 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1050 PM MST SAT JAN 11 2014 UTZ007>009-121200- /O.CON.KSLC.WS.W.0003.000000T0000Z-140113T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY 1050 PM MST SAT JAN 11 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... * AFFECTED AREA...THE WASATCH AND UINTA MOUNTAINS OF UTAH. * SNOW ACCUMULATIONS...STORM TOTALS OF 12 TO 22 INCHES. * TIMING...SNOW...HEAVY AT TIMES...WILL DEVELOP OVERNIGHT ACROSS THE HIGHER TERRAIN...AND CONTINUE THROUGHOUT THE DAY SUNDAY. THE SNOW WILL GRADUALLY TAPER OFF LATE SUNDAY AFTERNOON...THOUGH ACCUMULATING SNOW WILL LIKELY CONTINUE INTO EARLY MONDAY MORNING. * WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 75 MPH ALONG THE RIDGES WILL SWITCH TO THE NORTHWEST OVERNIGHT. THESE WINDS WILL REMAIN VERY STRONG ACROSS THE RIDGES OUT OF THE WEST- NORTHWEST THROUGH SUNDAY. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITIES AND ACCUMULATING SNOW. AVALANCHE DANGER WILL BE ON THE RISE WITH THE NEW SNOW AND STRONG WINDS. SEE THE UTAH AVALANCHE CENTER FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ WYZ021-121200- /O.CON.KSLC.WS.W.0003.000000T0000Z-140113T0200Z/ SOUTHWEST WYOMING- INCLUDING THE CITY OF...EVANSTON 1050 PM MST SAT JAN 11 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM MST SUNDAY... * AFFECTED AREA...UINTA COUNTY IN EXTREME SOUTHWEST WYOMING. * SNOW ACCUMULATIONS...2 TO 5 INCHES. * TIMING...SNOW WILL DEVELOP AND INTENSIFY OVERNIGHT. THIS SNOW WILL GRADUALLY DECREASE DURING THE DAY SUNDAY BUT STRONG WINDS WILL CONTINUE THROUGH EARLY SUNDAY EVENING. * WINDS...WEST 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS DUE TO ACCUMULATING SNOW AND REDUCED VISIBILITIES IN BLOWING SNOW ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
366 WWUS45 KSLC 121050 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 350 AM MST SUN JAN 12 2014 UTZ007>009-121900- /O.CON.KSLC.WS.W.0003.000000T0000Z-140113T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY 350 AM MST SUN JAN 12 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... * AFFECTED AREA...THE WASATCH AND UINTA MOUNTAINS OF UTAH. * SNOW ACCUMULATIONS...STORM TOTALS ACCUMULATIONS WILL BE 10 TO 18 INCHES. * TIMING...SNOW SHOWERS CAN BE EXPECTED THROUGH THE DAY TODAY...WITH THE GREATEST INTENSITY EXPECTED FROM THIS MORNING INTO EARLY AFTERNOON. ACCUMULATING SNOW SHOWERS WILL LIKELY CONTINUE INTO EARLY MONDAY MORNING. * WINDS...NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 70 MPH CAN BE EXPECTED ALONG THE HIGHEST RIDGES TODAY...WITH WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH AT BASES. WINDS WILL DECREASE TONIGHT. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO ACCUMULATING SNOW AND REDUCED VISIBILITIES DUE TO SNOW AND BLOWING SNOW. AVALANCHE DANGER WILL BE ON THE RISE WITH THE NEW SNOW AND STRONG WINDS. SEE THE UTAH AVALANCHE CENTER FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ WYZ021-121900- /O.CON.KSLC.WS.W.0003.000000T0000Z-140113T0200Z/ SOUTHWEST WYOMING- INCLUDING THE CITY OF...EVANSTON 350 AM MST SUN JAN 12 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * AFFECTED AREA...UINTA COUNTY IN EXTREME SOUTHWEST WYOMING. * SNOW ACCUMULATIONS...AN ADDITIONAL INCH OF SNOW CAN BE EXPECTED TODAY...WITH STORM TOTAL ACCUMULATIONS OF 2 TO 5 INCHES. * TIMING...SNOW SHOWERS WILL CONTINUE TODAY...THOUGH DECREASING IN AREAL COVERAGE AS THE DAY PROGRESSES. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH CAN BE EXPECTED TODAY...WITH SPEEDS DECREASING SOMEWHAT TOWARD EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS DUE TO ACCUMULATING SNOW AND REDUCED VISIBILITIES DUE TO SNOW AND BLOWING SNOW CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ BARJENBRUCH FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
132 WWUS45 KSLC 122214 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 314 PM MST SUN JAN 12 2014 WYZ021-122315- /O.CAN.KSLC.WS.W.0003.000000T0000Z-140113T0200Z/ SOUTHWEST WYOMING- INCLUDING THE CITY OF...EVANSTON 314 PM MST SUN JAN 12 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER STORM WARNING FOR UINTA COUNTY IN SOUTHWEST WYOMING. OCCASIONAL LIGHT SNOW WILL REMAIN POSSIBLE INTO THE EVENING HOURS WITH LITTLE IF ANY ADDITIONAL ACCUMULATION. WEST WINDS GUSTING IN EXCESS OF 30 MPH AT TIMES WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW THOUGH TONIGHT. $$ UTZ007>009-130800- /O.CON.KSLC.WS.W.0003.000000T0000Z-140113T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY 314 PM MST SUN JAN 12 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... * AFFECTED AREA...THE WASATCH AND UINTA MOUNTAINS OF UTAH. * SNOW ACCUMULATIONS...NEW ACCUMULATION OF 2 TO 6 INCHES THROUGH TONIGHT. * TIMING...PERIODS OF SNOW WILL CONTINUE OVERNIGHT INTO EARLY MONDAY MORNING . * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. GUSTS TO 70 MPH POSSIBLE ALONG THE HIGHEST RIDGELINES. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO ACCUMULATING SNOW AND REDUCED VISIBILITIES DUE TO SNOW AND BLOWING SNOW. AVALANCHE DANGER WILL BE ON THE RISE WITH THE NEW SNOW AND STRONG WINDS. SEE THE UTAH AVALANCHE CENTER FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
796 WWUS45 KSLC 130533 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1033 PM MST SUN JAN 12 2014 UTZ007>009-131200- /O.CON.KSLC.WS.W.0003.000000T0000Z-140113T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY 1033 PM MST SUN JAN 12 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... * AFFECTED AREA...THE WASATCH AND UINTA MOUNTAINS OF UTAH. * SNOW ACCUMULATIONS...NEW ACCUMULATION OF 1 TO 4 INCHES THROUGH LATE TONIGHT. * TIMING...PERIODS OF SNOW WILL CONTINUE THROUGH LATE TONIGHT. SNOW WILL DECREASE EARLY MONDAY MORNING * WINDS...WEST 15 TO 25 MPH WITH GUSTS APPROACHING 50 MPH ALONG THE HIGHEST RIDGELINES. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO ACCUMULATING SNOW AND REDUCED VISIBILITIES DUE TO SNOW AND BLOWING SNOW. AVALANCHE DANGER WILL BE ON THE RISE WITH THE NEW SNOW AND STRONG WINDS. CHECK OUT THE UTAH AVALANCHE CENTER FOR ANY WARNINGS OR ADVISORIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS A MIXTURE OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITY DUE TO BLOWING SNOW. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION...VISIT HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL 511. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
380 WWUS45 KSLC 131042 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 342 AM MST MON JAN 13 2014 UTZ007>009-131145- /O.CAN.KSLC.WS.W.0003.000000T0000Z-140113T1200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY 342 AM MST MON JAN 13 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER STORM WARNING. SOME LIGHT SNOW THIS MORNING BUT ACCUMULATIONS ARE EXPECTED TO BE LESS THAN AN INCH. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Jan 10, 10:26 PM MST, 5 hours 56 minutes earlier.
Area forecast discussion, Jan 10, 10:26 PM MST, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1026 PM MST FRI JAN 10 2014
.SYNOPSIS...HIGH PRESSURE ALOFT WILL MOVE EAST ACROSS THE GREAT
BASIN OVERNIGHT. THE NEXT PACIFIC STORM SYSTEM WILL FOLLOW THE
HIGH PRESSURE FOR SATURDAY NIGHT THROUGH SUNDAY.
&&
.SHORT TERM (THROUGH 12Z MONDAY)...THE UPPER RIDGE CURRENTLY OVER
THE WEST COAST STATES WILL CONTINUE EAST INTO AND THEN ACROSS THE
GREAT BASIN LATE TONIGHT THROUGH SATURDAY MORNING. STRONG LOW-
LEVEL WARM ADVECTION TRIALING THE UPPER RIDGE SHOULD HAVE LITTLE
TROUBLE MIXING DOWN TO THE SURFACE EITHER LATE SATURDAY MORNING OR
EARLY SATURDAY AFTERNOON. STRONG SOUTH-SOUTHWEST WINDS WILL
DEVELOP BEHIND THE FRONT...WITH HIGH WINDS LIKELY ACROSS THE
NORTHWEST DESERTS AND INTO SOUTHWEST WYOMING. ALSO LOOKING AT
SUBSTANTIALLY WARMER TEMPS ACROSS THE WESTERN AND NORTHERN VALLEYS
DUE TO THE GOOD MIXING.
THE PACIFIC TROUGH PUSHING THE UPPER RIDGE THROUGH THE BASIN WILL
ARRIVE IN UTAH SATURDAY NIGHT. THE SURFACE COLD FRONT WILL REACH
THE NORTHWEST CORNER OF UTAH BY EARLY IN THE EVENING. THE TIGHT
LOW-LEVEL BAROCLINIC ZONE ASSOCIATED WITH THE FRONT APPEARS TO
UNDERGO MODEST FRONTOLYSIS AS IT SURGES SOUTHWARD. THE INITIAL
ROUND OF PRECIP MAY FALL APART IS THE FRONT MOVES SOUTH...THOUGH
ACROSS THE FAR NORTH PRECIP SHOULD REENERGIZE QUICKLY AS THE MID-
LEVEL TROUGH AND COLD AIR SUPPORT MOVES INTO THE REGION.
THE PEAK PERIOD FOR SNOW SHOULD BEGIN AFTER MIDNIGHT AND CONTINUE
THROUGH SUNDAY MORNING AS DEEP LAYER MOISTURE/INSTABILITY
INTERACTS WITH THE MID-LEVEL TROUGH. PRECIP MAY BECOME A BIT LESS
ORGANIZED OUTSIDE OF THE MOUNTAIN LATER IN THE DAY...THOUGH
SUFFICIENT MOISTURE AND INSTABILITY WILL SEE BE PRESENT TO
SUPPORTING ACCUMULATING SNOWS IN THE NORTHERN VALLEYS.
BUILDING HEIGHTS ALONG WILL A MORE STABLE ANTI-CYCLONIC
NORTH-NORTHWEST FLOW SHOULD BRING AN END TO ACCUMULATING SNOWS BY
EARLY MONDAY MORNING.
&&
.PREVIOUS LONG TERM (AFTER 12Z MONDAY)...HIGH PRESSURE WILL BUILD
ACROSS THE FORECAST AREA BEGINNING MONDAY. THE NEAR 700MB TEMPS
WILL RAPIDLY WARM...WITH BOTH THE GFS AND THE ECMWF SHOWING THESE
TEMPS ABOVE 0C ACROSS THE MAJORITY OF THE STATE BY WEDNESDAY. THE
VALLEYS WILL NOT REALIZE THIS RAPID WARMING...AND INVERSION
CONDITIONS WILL RETURN. VERY MILD AND SUNNY CONDITIONS ARE
EXPECTED FOR THE HIGHER MOUNTAIN VALLEYS AND MOUNTAINS WITH NO
SIGNIFICANT STORM EVENTS ANTICIPATED HEADING INTO NEXT WEEKEND.
.AVIATION...AN EXTENSIVE AREA OF MID-LEVEL MOISTURE EMBEDDED
WITHIN THE NORTHWEST FLOW ACROSS THE REGION WILL MAINTAIN
CEILINGS AROUND 6000 TO 8000 FEET OVERNIGHT. VFR CONDITIONS WILL
PREVAIL WITH NO PRECIP ANTICIPATED. A WARM FRONT MOVING THROUGH
THE TERMINAL AREA MID-MORNING SATURDAY WILL BOOST SOUTHERLY WINDS
THROUGH EARLY SATURDAY EVENING.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH FROM SATURDAY MORNING THROUGH SUNDAY EVENING
FOR UTZ007>009.
WIND ADVISORY FROM 8 AM SATURDAY TO 5 PM MST SUNDAY FOR UTZ005.
WY...HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON
FOR WYZ021.
WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON FOR WYZ021.
&&
CONGER
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jan 10, 5:51 AM MST, 22 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 551 AM MST FRI JAN 10 2014 UTZ001>016-019>021-517-518-WYZ021-111330- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 551 AM MST FRI JAN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ADDITIONAL SNOW ACCUMULATIONS CAN BE EXPECTED TODAY MAINLY ACROSS THE WASATCH RANGE AND ADJACENT VALLEYS. STRONG WINDS IN EXPOSED AREAS ALONG THE RIDGELINES AND ACROSS SOUTHWEST WYOMING WILL CONTRIBUTE TO REDUCED VISIBILITIES IN BLOWING SNOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT STORM SYSTEM WILL MOVE ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY. ACCUMULATING SNOW CAN BE EXPECTED ACROSS MOST MOUNTAIN AREAS AS WELL AS THE VALLEYS OF NORTHERN UTAH...SOUTHWEST WYOMING...AND PORTIONS OF CENTRAL UTAH. STRONG WINDS ARE ALSO EXPECTED ESPECIALLY ACROSS THE HIGHER ELEVATIONS OF THE NORTHERN OUTLOOK AREA LATE SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 8:41 PM MST | High Wind Watch | SLC | Uinta | 38 min |
| Jan 10, 9:25 PM MST | High Wind Watch | SLC | Uinta | 7 hr |
| Jan 11, 4:32 AM MST | High Wind Warning | SLC | Uinta | 10 hr |
Nearby
Winter Storm Warnings in Wyoming, 2014Winter Storm Warnings in Utah, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.